# SDR PCAA0111159

- Difficulty date: November 20, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N809EX
- Make and model: Dhav DHC8102
- Aircraft serial: 302
- Aircraft time: 26,005 hours, 28,955 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Link
- Part number: 88255
- Condition: Worn
- Location: Nlg
- Component: Nlg Strut
- Component part number: 8800133
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDT- CREW REPORTED NOSE WHEEL SHIMMY ON LANDING ROLL OUT. MAINTENANCE REPLACED THE NOSE LANDING GEAR SHOCK STRUT PISTON CAP, LINK , UPPER AND LOWER PINS. ALSO REPLACED WERE THE NOSE GEAR STEERING ACTUATOR LINKS. AIRCRAFT RETURNED TO SERVICE.
